# SDR DALA2021100606108

- Difficulty date: October 2, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N3735D
- Make and model: Boeing 737832
- Aircraft serial: 30381
- Aircraft time: 61,798 hours, 28,543 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1969789) DURING INSPECTION FOUND R/H FAIRING SUPPORT STRUCTURE POR PANELS 193D AND 194E HAS DAMAGE AT NUT PLATE HOLES. C/W ER/A 594467-14AD REV ORIGINAL.
